| Catalog Number |
PUENDO5 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a proultra endo tip #5 pack broke during first use.The broken part was not retrieved and was incorporated into the filling.No injury.
Additional Manufacturer Narrative
Customer returned 1x puendo5 lot 0000424576 in an autoclave bag.Using microscope visually checked tip.Instrument was broken as indicated in complaint.No manufacturing defects or markings were noted on instrument.Several factors may contribute to breakage of tips, such as number of uses, intensity, and pressure.All of these may affect the longevity of the tip.It is recommended that the tip be at treatment site before engaging power.Also, these tips should be used with water.No unopened product was returned for additional testing
nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.